# SDR P5CA9700150

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD LOWER WING SKIN CORRODED W/S 1328.  REMOVED CORROSION I/A/W SRM 57-30-01, 51-10-01 AND TREATED SRM 51-10-02.  ORG MAT.190 INCH, AFTER REWORK, .170 INCH.   APPROXIMATELY 10 PERCENT LOSS.
